Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some theorems on factorization of meromorphic functions


Author: Fred Gross
Journal: Bull. Amer. Math. Soc. 74 (1968), 649-650
DOI: https://doi.org/10.1090/S0002-9904-1968-11977-9
MathSciNet review: 0226024
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Edrei, The deficiences of functions of finite lower order, Duke Math. J. 31 (1964), 1-22. MR 158079
  • 2. A. Edrei and W. H. Fuchs, On the zeros of f(g(z)) where f and g are entire functions, J. Analyse Math. 12 (1964), 243-255. MR 166356
  • 3. F. Gross, On factorization of meromorphic functions, Trans Amer. Math. Soc. 131 (1968), 215-221. MR 220936
  • 4. F. Gross, On factorization of elliptic functions, Canad. J. Math. 20 (1968), 486-494. MR 226022
  • 5. W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 164038
  • 6. I. V. Ostrovskii, On the deficiencies of meromorphic functions of lower order less than one, Dokl. Akad. Nauk SSSR 150 (1963), 32-35 ═ Soviet Math. Dokl. 4 (1963), 587-591. MR 148921


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11977-9

American Mathematical Society